| Model Number |
VP-734-MX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a coronary bypass surgery, while handling the needle, the needle and threads easily disengaged.It was reported that nothing fell into the patient's cavity.The procedure was completed with another device.There was no patient injury.